advertisement
Reply
 
Thread Tools Display Modes
Old 09-04-2022, 11:49 PM   #1
black-roses
Poohbah
 
black-roses's Avatar
black-roses has no updates.
 
Member Since: Dec 2015
Location: Australia
Posts: 1,151
5 yr Member
98 hugs
given
PC PoohBah!
Default Lazy girl

So I only have myself to blame for still being obese yes the olanzipine made me gain in 29 kg but me still doing 30 mins a day of exercise is still not enough. I need an overhaul of my lifestyle I still eat to many carbs and I'm insulin resistance so carbohydrates is not the best for me but having a good diet that's low carbohydrate is a lot of work and costs money and I'm just wondering how I can reduce carbohydrates without breaking the bank. Also I need a suggestion of fun exercises and a better routine I need to fit exercise into my day mostly I just want to make better habits for myself and I'm not sure where to begin.
black-roses is offline   Reply With QuoteReply With Quote
Hugs from:

advertisement
Old 09-05-2022, 12:03 AM   #2
unaluna
Elder Harridan x-hankster
 
unaluna's Avatar
unaluna The UNA in Florida - Please, dont @mention me?Thanks!
 
Member Since: Jun 2011
Location: Milan/Michigan
Posts: 37,657 (SuperPoster!)
10 yr Member
60.9k hugs
given
PC PoohBah!
Default Re: Lazy girl

The two main times i lost a lot of weight as an adult, i had to exercise like 10 hrs a week, or 90 minutes a day - like walking 6 miles a day, or swimming, weight lifting, and stationary bike, a few times each every week. 30 minutes a day is like the minimum to maintain health. Like you just break even. You dont start burning fat until at least 45 minutes into a walk. The last 45 minites is what accomplishes what you want.
unaluna is online now   Reply With QuoteReply With Quote
Old 09-05-2022, 12:13 AM   #3
black-roses
Poohbah
 
black-roses's Avatar
black-roses has no updates.
 
Member Since: Dec 2015
Location: Australia
Posts: 1,151
5 yr Member
98 hugs
given
PC PoohBah!
Default Re: Lazy girl

Also very recently like the past week I've been experiencing insane levels of stress that seems to have some out of nowhere. I've weighed myself and the stress has made me gain a kilo what can I do to reduce stress?
black-roses is offline   Reply With QuoteReply With Quote
Old 09-07-2022, 04:54 PM   #4
bpforever1
Magnate
 
bpforever1's Avatar
bpforever1 has no updates.
 
Member Since: Aug 2017
Location: earth
Posts: 2,062
5 yr Member
1,598 hugs
given
PC PoohBah!
Default Re: Lazy girl

B-R,
Olanzapine is a great medication but causes much weight gain. What you can do is change what you eat, if possible. I used to be in a similar boat and was only eating fast food for awhile and gained over 100 pounds, then I stopped eating it and changed to salads and low fat meats, such as chicken and fish. I am still chubby but am nowhere near obese. I also don't exercise as much after losing weght but sleep alot now.


Stress can be reduced by doing things you like. Sleeping, cooking, listening to music, talking to others, etc are things I like doing. How about you?

I had alot of stress throughout my life but as I aged, I came to the conclusion that poo happens no matter what so how you respond is how you will feel. I try not to let petty things bother me anymore. I also have tried to decrease what stresses me by avoiding such situations or people. Finally, I would find a good medication that helps you remain stable. For me, shots are doing the job.

I was off my meds for awhile, and my stress levels rocketed into the roof. I got in trouble with the police and now have to rectify it. I am glad I did not get killed. Long story short is that I'm a mess off my medication. So, please continue taking your medication and if it is not working, keep working with your doctor to find one that works for you.


Sleep helps alot for me. So, when you feel really stressed, take a nap for awhile. I highly suggest it. Eating right helps too. Like you said, a good diet costs money. So, I suggest eating less if possible junk food. Drink lots of fluid, not sodas. I drink lots of milk and occasionally coffee.


If olanzapine is killing you physically, then ask your doctor if you can take less of it and supplement it with something else. I am on the shot and gained some weight on it but not that much. I am on maintena of abilify- the highest dose. It works for me but the problem I have is non-compliance when I become too stressed. So, the shots are the best.
bpforever1 is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 10:19 AM.

Powered by vBulletin® — Copyright © 2000 - 2022, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun as the Psych Central Forums in 2001. It now runs as an independent community, overseen by a group of dedicated volunteers.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.